Benadryl Ultra Allergy Relief Tablets, 24 ct

SKU# 8764

Benadryl Ultra Allergy Relief Tablets, 24 ct

SKU# 8764
4.8 out of 5 Customer Rating
Benadryl Ultra Allergy Relief Tablets contain 25mg of diphenhydramine HCl for temporary relief of allergy and cold symptoms like sneezing, runny nose, itchy throat and nose, and itchy, watery eyes.
Read More
$6.99
Please make your selection
-
+
Benadryl Ultra Allergy Relief Tablets, 24 ct
$6.99
  • In Stock

Benadryl Ultra Allergy Relief Tablets contain 25mg of diphenhydramine HCl for temporary relief of allergy and cold symptoms like sneezing, runny nose, itchy throat and nose, and itchy, watery eyes. Make your wellness rewards work harder for you with Over-the-Counter Meds.

Active Ingredient: Diphenhydramine HCl

Benadryl Ultratabs with diphenhydramine HCl 25mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom indoor and outdoor allergy relief.